# SDR SWIA2020082051898

- Difficulty date: July 13, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 45,049 hours, 28,962 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SEAT RAIL HAS (1EA) BLIND NUT CORRODED AT FS581.00 (MARKED).   (C-CHECK) RO 8/18/2020    REPLACED 1EA BLIND NUT @STR15R SEAT RAIL, APPROX. FS581.00. REF: CRJ 700 SRM
